# SDR ABXA9701382

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 99119914
- Condition: Corroded
- Location: Bs 1133-1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE RIGHT VENTRAL DOOR JAMB FRAME CORRODED FROM FS 1133 TO FS 1163.  REPLACED THE UPPER JAMB CAP AND DOOR STOP FITTINGS IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
